Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1971, Volume 39, Issue 6

Optimum Growth and Allocation of Foreign Exchange<955:OGAAOF>2.0.CO;2-K
p. 955-971

Pranab K. Bardhan

Different policies regarding allocation of foreign exchange to sectors producing grains, tractors, and machine tools give rise to different time profiles of consumption on account of irreversibility of investment. In this paper we try to find the best way this allocation may be done in order to optimize a social objective function over a finite and infinite planning horizon.

Log In To View Full Content